Tag: weight gain
SIGN UP FOR OUR NEWSLETTER


Quick Search

Reset

Preventing Side Effects from Testosterone Inactivating Pharmaceuticals

Fri 1 Oct 2010

By: Mark Scholz, M.D. Prostate Oncology Specialists October 2010 Testosterone inactivating pharmaceuticals (TIP) prolong survival in randomized prospective trials. TIP, when used after surgery in men with lymph node metastasis, decreases mortality seven fold when used immediately rather than being delayed to the time of disease progression.1 TIP administered with radiation reduces prostate cancer mortality.2Read More ›

The Androgen Deprivation Syndrome

Fri 1 Jan 1999

By Stephen B. Strum, MD, Healing Touch Oncology Reprinted from PCRI Insights January 1999, vol. 2, no. 1 A myriad of symptoms typically arises in a PC patient who undergoes androgen deprivation therapy (ADT). Some of these occur acutely and many may improve over time, but can still be quite troublesome if not aggravating forRead More ›